Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Feb 25, 2013, 3:33 AM CST for 39 counties in Tennessee. It took effect at Feb 25, 2013, 6:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 3:33 AM CST (09:33 UTC)
- In effect from
- Feb 25, 2013, 6:00 PM CST
- Expired
- Feb 25, 2013, 10:13 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS74 KOHX 250933 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 333 AM CST MON FEB 25 2013 ...GUSTY WINDS WILL DEVELOP TONIGHT OVER MID TN... .A STORM SYSTEM MOVING OUT OF THE PLAINS TOWARD TENNESSEE WILL CAUSE GUSTY WINDS TO INCREASE TONIGHT. WINDS MAY BECOME ESPECIALLY GUSTY AS A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVES THROUGH THE AREA. GUSTS OVER 40 MPH ARE EXPECTED. THE LOW WILL CONTINUE TO TRACK ACROSS THE REGION ON TUESDAY WITH GUSTS OVER 30 MPH. THE WIND ADVISORY MAY NEED TO BE EXTENDED THROUGH TUESDAY AS WELL. TNZ005>011-022>034-056>066-075-077>080-093>095-252200- /O.NEW.KOHX.WI.Y.0004.130226T0000Z-130226T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 333 AM CST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * TIMING...TONIGHT. * WINDS...INCREASING TO 15 TO 25 MPH WITH GUSTS OVER 40 MPH. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 13
2 follow-up statements
899 WWUS74 KOHX 252153 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 353 PM CST MON FEB 25 2013 ...GUSTY WINDS WILL DEVELOP TONIGHT OVER MID TN... .A STORM SYSTEM MOVING OUT OF THE PLAINS TOWARD TENNESSEE WILL CAUSE GUSTY WINDS TO INCREASE TONIGHT. WINDS MAY BECOME ESPECIALLY GUSTY AS A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVES THROUGH THE AREA. GUSTS OF UP TO 40 MPH ARE EXPECTED. THE LOW WILL CONTINUE TO TRACK ACROSS THE REGION ON TUESDAY WITH GUSTS OVER 30 MPH. THE WIND ADVISORY MAY NEED TO BE EXTENDED THROUGH TUESDAY AS WELL. TNZ005>011-022>034-056>066-075-077>080-093>095-261000- /O.CON.KOHX.WI.Y.0004.130226T0000Z-130226T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 353 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * GEOGRAPHIC AREA...ALL OF MIDDLE TN. * TIMING...6 PM CST THIS EVENING UNTIL 6 AM CST TUESDAY MORNING. * WINDS...INCREASING TO 15 TO 25 MPH WITH GUSTS OVER 40 MPH. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
514 WWUS74 KOHX 260413 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1013 PM CST MON FEB 25 2013 ...WIND ADVISORY FOR MIDDLE TENNESSEE HAS BEEN CANCELED... .WINDS HAVE NOT REACHED ADVISORY CRITERIA. A STRONG PRESSURE GRADIENT HAS DEVELOPED AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM, MEANING WINDS ACROSS MIDDLE TENNESSEE WILL STILL REMAIN GUSTY OVERNIGHT, WITH SPEEDS OF 15 TO 25 MILES AN HOUR EXPECTED IN MOST AREAS. TNZ005>011-022>034-056>066-075-077>080-093>095-260515- /O.CAN.KOHX.WI.Y.0004.000000T0000Z-130226T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 1013 PM CST MON FEB 25 2013 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELED THE WIND ADVISORY. WINDS HAVE NOT REACHED ADVISORY CRITERIA, ALTHOUGH WINDS ACROSS MIDDLE TENNESSEE WILL STILL REMAIN GUSTY OVERNIGHT, WITH SPEEDS OF 15 TO 25 MILES AN HOUR EXPECTED IN MOST AREAS. $$ ROSE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 25, 3:21 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 25, 3:21 AM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 321 AM CST MON FEB 25 2013 .DISCUSSION...MAIN FORECAST CONCERNS TODAY INCLUDE A STORM SYSTEM THAT WILL BRING RAIN AND GUSTY WINDS TONIGHT...AND A PATTERN CHANGE THAT WILL BRING COLD AIR AND THE POSSIBILITY FOR WINTRY PRECIPITATION MIDWEEK THROUGH THE WEEKEND. EARLY THIS MORNING HIGH CLOUDS...INCLUDING SOME DEBRIS FROM GULF COAST CONVECTION...WERE INCREASING ACROSS MID TN. THROUGH TODAY...CLOUDS WILL CONTINUE TO INCREASE AS A STORM SYSTEM MOVES FROM THE PLAINS TO THE MID MS VALLEY. SOME SHOWERS MAY REACH OUR SOUTHWEST COUNTIES THIS AFTERNOON...OTHERWISE DRY AND FAIRLY MILD CONDITIONS ARE EXPECTED TODAY. HIGHS WILL REACH THE 50S TO LOWER 60S. A SWATH OF DEEP MOISTURE WILL SURGE INTO THE AREA THIS EVENING BRINGING RAIN AND EMBEDDED THUNDERSTORMS. WE DO NOT EXPECT SEVER WX...BUT SOME GUSTY WINDS OVER 40 MPH ARE POSSIBLE TONIGHT. MODELS SHOW 925 MB WINDS OVER 50KT. LOW LEVEL ARE RELATIVELY STABLE...BUT SOME GUSTS MAY DEVELOP WITH THE ARRIVAL OF THE RAIN OR PERHAPS BEHIND THE AREA OF RAIN. A WIND ADVISORY WILL BE IN EFFECT FROM 6PM TO 6AM FOR THIS POTENTIAL. RAINFALL TOTALS FROM ONE HALF TO THREE QUARTERS INCH WILL BE COMMON TONIGHT. AS THE LOW PRESSURE SYSTEM MOVES UP THE OHIO VALLEY ON TUESDAY...WE WILL SEE SCATTERED SHOWERS AND GUSTY WINDS OVER 30 MPH. TEMPS ON TUESDAY WILL BE COOLER THAN GUIDANCE...BUT COLD ADVECTION IS NOT IMPRESSIVE...SO PRECIP WILL STAY ALL LIQUID. FOR THE REST OF THE FORECAST PERIOD...A DEEP TROUGH WILL DEVELOP OVER THE EASTERN STATES. A SERIES OF WAVES WILL DROP ACROSS THE TN VALLEY RESULTING IN INTERMITTENT PRECIPITATION EPISODES. THERMAL PROFILES WILL TREND TOWARD WINTRY PRECIPITATION LATE WEEK. THE TIMING OF THESE IMPULSES IS TRICKY...SO WE ARE NOT HITTING POPS TOO HARD..RATHER WE ARE INCLUDING SEVERAL PERIODS OF LOW POPS. HOWEVER...IF THE EXTENDED PERIOD IS TAKEN AS A WHOLE...THERE SEEMS TO BE A PRETTY GOOD CHANCE THAT PARTS OF THE MID STATE WILL HAVE ACCUMULATING SNOW LATE THIS WEEK. OBVIOUSLY THE BEST CHANCE FOR THAT WILL BE ON THE PLATEAU...BUT PROFILES WILL BE COLD ENOUGH AT TIMES FOR SNOW ALL AREAS. AT THIS POINT...THE MAIN TIME PERIODS WE ARE CONCERNED ABOUT WINTER WX ARE LATE WEDNESDAY NIGHT FOR THE PLATEAU...AND ON FRIDAY AND FRIDAY NIGHT ACROSS ALL OF MID TN. ALTHOUGH WE DO NOT EXPECT A LARGE SNOWSTORM...WE MAY SEE MULTIPLE ADVISORIES FOR LOW END SNOWFALL ACCUMULATIONS THAT MAY CAUSE TRAVEL PROBLEMS. 13 && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 46 52 37 / 20 100 60 20 CLARKSVILLE 58 44 48 35 / 30 100 90 20 CROSSVILLE 56 44 50 35 / 10 100 60 20 COLUMBIA 60 47 52 37 / 40 100 50 10 LAWRENCEBURG 60 46 52 36 / 50 100 40 05 WAVERLY 59 44 49 35 / 40 100 80 20 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. &&
Hazardous weather outlook, Feb 24, 4:53 AM CST, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 453 AM CST SUN FEB 24 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-251100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 453 AM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... PERIODS OF SNOW ARE POSSIBLE WEDNESDAY THROUGH FRIDAY AS A WINTER WEATHER PATTERN DEVELOPS ACROSS THE TENNESSEE VALLEY. SOME ACCUMULATIONS MAY OCCUR...AND PRODUCE SLIPPERY DRIVING CONDITIONS... ALTHOUGH IT IS STILL TOO EARLY TO KNOW THE SPECIFIC TIMES...DURING THAT THREE DAY PERIOD...WHEN ACCUMULATIONS MIGHT OCCUR. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ALWAYS ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 19
Nearby
Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.